# SDR QXEA9500417

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Component: Dorner
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - GALLEY DOOR EXTERIOR EMERGENCY LIGHT IS INOP.  BATTERY PACK REPLACED AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
